# SDR SWAA2022032259509

- Difficulty date: October 19, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 40,914 hours, 24,510 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Elevator Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR LEADING EDGE HINGE COVER PANELS 344GT AND 344GB CRACKED. / PREPARED AREA OF R/H ELEVATOR L/E HINGE COVERS PANEL PANELS 3446T & 344 GB FOR REPAIR AND INSTALLED FIVER GLASS REPAIRS PER REF B737-700 SRM 51-70-04-2R-11 REPAIR 11 PARR 4E MAT USED P.O #1150387 AND PO # 1613818; PRIMED AND APPLIED TOP COAT PER REF B737-700 AMM 51-21-73-370-803 CB 22117 11-01-19
